# SDR ABXA040232

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 54,657 hours, 66,869 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Part number: 7927176624
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC FLUID QUANTITY DECREASE BELOW RED ARC AFTER TAKEOFF ASSOCIATED WITH A DETECTABLE ODOR IN COCKPIT.  REPLACED HYDRAULIC LINE TO THE LEFT BRAKE PRESSURE TRANSMITTER IAW DC9 MM.
